# SDR ZZDA2011541

- Difficulty date: June 5, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPT EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY ASSY IAW B717 AMM 33-51-03.  OPS CHECK GOOD.
